# SDR J7SA2021010400261

- Difficulty date: December 31, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N421FX
- Make and model: Emb EMB-545
- Aircraft serial: 55010041
- Aircraft time: 2,514 hours, 1,608 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POOR ILLUMINATION FROM EMERGENCY LIGHTS.  REMOVED AND REPLACED AFT EMERGENCY LIGHT BATTERY, IAW EMB 545/550 AMM 33-51-01.  OPERATIONS CHECK OK.  P/N OFF/ON: 6450LS-00; S/N OFF: 001571; S/N ON: 001593.
